MathSciNet Relay Station
MathSciNet bibliographic data
MR1991770 53C21 (19L41 19L64 57R15)
Davis, James F.; Pearson, Kimberly The Gromov-Lawson-Rosenberg conjecture for cocompact Fuchsian groups. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3571–3578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement